# SDR SWIA200923405

- Difficulty date: December 27, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 12,467 hours, 7,672 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN FLIGHT DECK AFTER ENGINE SHUTDOWN.  (FLT 6160)  ALL INSPECTIONS AND OPERATIONAL CHECKS NORMAL WITH NO FUEL SMELL NOTED.
